| Model Number |
ONYXNG30038UX |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Positioning Problem (3009)
| Health Effect - Clinical Codes |
Device Embedded In Tissue or Plaque (3165); Insufficient Information (4580)
| Date of Event |
05/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving one onyx frontier drug eluting stent, the stent dislodged during removal following a failed delivery attempt and fell off at the ostium.The target lesion was located in the ostium of the right coronary artery (rca) and was characterized by severe tortuosity and calcification.The dislodged stent was not removed but was instead crushed into the vessel.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: annex d code.Correction: annex e code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.